MAUDE Adverse Event Report: COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION

COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION
Model Number 36626
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The respiratory department reported the therapist tried 3 separate suction catheters and none would suction.She thinks there may have been a slit or hole in the line.There was no patient harm.

Brand Name
SAF VAC 6 FR 2 LF GL CUP KIT
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11057481
Report Number9612030-2020-02729
Device Sequence Number19504004
Product Code JOL
UDI-Device Identifier10884527002412
UDI-Public10884527002412
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number36626
Device Catalogue Number36626
Device Lot Number2014711564
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date12/22/2020
Patient Sequence Number1